# SDR 05FDEA03983

- Difficulty date: November 28, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 35,578 hours, 28,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED AT STA BS 251.6 TO BS 259 STRINGER STR 20-R REQUIRES EVALUATION FOR MAJOR / MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  FABRICATED DOUBLER IAW B727 SRM 53-30-2 FIGURE 1.  ALODINED DOUBLER IAW B727 SRM 51-10-2.  PRIMED DOUBLER IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 53-30-2 FIGURE 1.  MAJOR REPAIR.
